| Model Number |
H7493926028400 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Same case as mdr id: 2134265-2018-03568.It was reported that stent damage occurred.The target lesion was located in the calcified ostial right coronary artery.A 4.00 x 28mm synergy ii drug-eluting stent was advanced through a 6f guidezilla¿ ii guide extension catheter.However, it was noted that the stent penetrated the calcium and the distal edge of the stent was dinged up.When the device was removed, the proximal end got caught on the guidezilla ii guide extension catheter and the stent was quashed or squeezed.The physician removed the entire system out and then re-engaged and completed the procedure with a 4.00 x 12mm synergy ii drug-eluting stent.No patient complications were reported and the patient's status was fine.
Additional Manufacturer Narrative
Device lot number, device expiration date, device manufactured date, device evaluated by mfr.,eval summary attached, method codes, result codes, conclusion codes updated.Device evaluated by manufacturer: the device was returned for analysis loaded in a guidezilla device.A visual and microscopic examination of the crimped stent identified proximal stent damage.Proximal stent struts were damaged; squashed and overlapping.The undamaged crimped stent outer diameter was within maximum crimped stent profile measurement.No issues were noted with the distal balloon cone; the wings of the balloon cone were tightly wrapped and evenly folded and were not subjected to positive pressure.The proximal balloon cone and shaft polymer extrusion could not be visually inspected as they were covered by the guidezilla catheter.A visual and tactile examination found multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion revealed no issues.A visual and microscopic examination of the tip identified tip damage.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design amp; manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
Event or Problem Description